An axiomatization of the core for finite and continuum games

Winter, E. and Wooders, M.H. (1994) An axiomatization of the core for finite and continuum games. Social Choice and Welfare, 11 (2). pp. 165-175. ISSN 0176-1714

Full text not available from this repository.

Abstract

We provide a new axiomatization of the core of games in characteristic form. The games may have either finite sets of players or continuum sets of players and finite coalitions. Our research is based on Peleg's axiomatization for finite games and on the notions of measurement-consistent partitions and the f-core introduced by Kaneko and Wooders. Since coalitions are finite in both finite games and in continuum games, we can use the reduced game property and the converse reduced game property for our axiomatization. Both properties are particularly appealing in large economies. © 1994 Springer-Verlag.

Item Type: Journal Article
Journal or Publication Title: Social Choice and Welfare
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3300/3301
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 126877
Deposited By: ep_importer_pure
Deposited On: 14 Aug 2018 10:54
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 11:28
URI: https://eprints.lancs.ac.uk/id/eprint/126877

Actions (login required)

View Item View Item